TODAY HAS BEEN A VERY STRESSFUL DAY. IM AT THE POINT TO WHERE I JUST WANT TO GRAB MY BOTTLE OF KLONOPINS AND DO ME ABOUT 4 MGS LIKE I USE TO. SINCE DEC I HAVE CUT DOWN 3 MGS REALLY . IVE BEEN FIGHTING THIS BATTLE FOR SOME TIME IM SORRY YA'LL I TOLD YOU I WAS COMING DOWN FROM 2 MGS BUT IT WAS REALLY 4 MGS. MY HEAD MY BODY NOTHING IS RIGHT ABOUT IT. IM SO TIRED OF FEELING THIS WAY . I FEEL LOST . KIND OF OUTSIDE MYSELF YOU KNOW WHAT I MEAN. I FEEL LIKE IM GOING CRAZY OR SOMETHING . THESE BENZO'S ARE HELL. HELP
well you saying 2 instead of 4 is lieing to yourself. No one here is going to judge you so spill your guts. it will make you feel better. I am sorry you had a stressful day, we all do at times. But things will get better. You can over come this, you can do it. when do you plan on stop useing? With tapering you will have wd's not as bad but some. Dont give in your doing good. see u made the right step you came on here and posted, so good for you.soon you will fall asleep and tomorow will be a new and better day.
If you did that these last 2 months will be for what.. sorry you feel the way you do.. but you are way to close and have worked to hard to throw it away now.. tapering is very difficult and I'm proud and happy for you.. Feeling like you do is all part of the process.. in the end as ronnie said they will not be as bad as some.. we have stressful days while we clean and have to deal with them sometime. maybe a lil exercise to work it out.. it's surprising how much it helps.. Hope your day is better tomorrow.. lesa
my back has been killing me literly killing me and you know what my doctor said? that is my mind and my reseptors telling me to take painpills and that that is going to be going on for a while, sorry and I'm on sub.
Don't know much about benzos but really if you are not feeling good then probably tappering to fast? my opinion.
Good luck and stay with it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.